Case Report | Volume: 4, Issue: 8, August, 2014

Three cases of Iohexol induced seizures in paediatric patients undergoing CECT head and the role of pharmacovigilance

Rathaur V Dutt HK Rawat V and Joshi P   

Open Access   

Published:  Aug 27, 2014

DOI: 10.7324/JAPS.2014.40815
Abstract

In the modern era, the highly specific radiological investigation are on an increase and most of them mandates the use of contrast agents. These contrast agents are not free of adverse reactions and some of them are even potentially life threatening. Strictly implementing Knowledge, Awareness and Practice (KAP) in the institution. Contributing knowledge to the medical literature about the incidence of Iohexol induced seizure, which might be on an increase on the global level. Awareness by means of Pharmacovigilance Programme (PvP) to ensure the safety of the patient. Within the short period of three days, three cases of contrast induced seizures were reported by the Department of Paediatric and were treated accordingly. The Department of Pharmacology, expedited all the three cases to the National Co-ordinating Centre, Ghaziabad, India by entering the data into Vigiflow and also directed the chief pharmacist of the drug store to immediately stop the use of Iohexol with same batch number to prevent further risk.


Keyword:     ADR Iohexol KAP Seizure PvP.


Citation:

Vyas Rathaur, Hemant Kumar Dutt, Varun Rawat, Pankaj Joshi. Three cases of Iohexol induced seizures in paediatric patients undergoing CECT head and the role of pharmacovigilance. J App Pharm Sci, 2014; 4 (08): 075-076.

Copyright:The Author(s). This is an open access article distributed under the Creative Commons Attribution Non-Commercial License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

HTML Full Text

Reference

Article Metrics
389 Views 18 Downloads 407 Total

Year

Month

Related Search

By author names